# SDR FDEA201511013434

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 892 hours, 37,470 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, SELECT ENG & WING ANTI-ICE ON, AS SOON AS WING ANTI-ICE SELECTED, GOT AIR SYS 3 OFF WITH BLEED AIR 3 VLV & PACK 3 BEING TURNED OFF AUTOMATICALLY.  R & R NR 3 SYS MANIFOLD FAILURE DETECTION SWITCH IAW AMM.
